# SDR UIEA2017022800247

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 78,350 hours, 13,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK BS 720 TENSION TIE FOUND CRACK AT FWD CHANNEL RUNNING AT 12 O/C POSITION APPROX 0.040".  THE TENSION TIE WAS REPAIRED IAW SRM 53-20-302R-1, REPAIR 1, FIG. 201.
